# SDR C77A20150305007

- Difficulty date: March 2, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N602CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- Aircraft time: 21,038 hours, 12,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN RT OTBD AFT GUSSET, PN 170-60259-001, HAS CORROSION AT FRAME 90, X= 24868, Y=660.4. R & R RT OTBD FLOOR GUSSET AT FRAME 90 IAW SRM 51-41-01 & 51-43-01 ON WO 6213171J9 IAW EO E175-5300-100 REV IR WO 1834035.
